Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Melbourne, FL

June 25, 2012Seminole County, Florida

NWS Melbourne, FL issued this special weather statement at Jun 25, 2012, 12:03 AM EDT for Seminole County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2012, 12:03 AM EDT (04:03 UTC)
Expired
Jun 25, 2012, 12:30 AM EDT
In force
27 min
Issued by
NWS Melbourne, FL

County Seminole County, FL

The radar

The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 4.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WWUS82 KMLB 250403
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT MON JUN 25 2012

FLZ141-147-250430-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
1203 AM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS 
BETWEEN 45 AND 55 MPH AND FUNNEL CLOUDS OVER NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES...

* UNTIL 1230 AM EDT.

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FUNNEL CLOUDS 
OVER TURNBULL...AURANTIA AND SCOTTSMOOR...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE OAK HILL...EDEGWATER... 
APOLLO BEACH...BETHUNE BEACH AND ELDORA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL 
WILL TEMPORARILY REDUCE VISIBILITY. FUNNEL CLOUDS WILL ALSO BE 
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2907 8092 2907 8090 2884 8075 2879 8075
      2879 8078 2877 8076 2873 8076 2877 8084
      2868 8082 2870 8077 2866 8077 2866 8079
      2868 8080 2866 8082 2866 8097 2911 8095
      2911 8093
TIME...MOT...LOC 0400Z 182DEG 32KT 2875 8087

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 10:35 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 24, 10:35 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1035 PM EDT SUN JUN 24 2012

.DISCUSSION...CURRENT-OVERNIGHT...ACTIVE EVENING WITH CONTINUED
HEAVY RAINFALL ACROSS PORTIONS OF EAST CENTRAL FLORIDA. HAVE ISSUED
A FLOOD WATCH FOR LAKE COUNTY THROUGH EARLY MON EVENING WHERE RADAR
ESTIMATES OF NEAR 6 INCHES IN SOUTH LAKE COUNTY HAVE OCCURRED. OTHER
AREAS MAY REALIZE ONE TO THREE INCHES FOR TOTALS BY DAYBREAK MON
MORNING. A TORNADO WATCH IS IN EFFECT THROUGH 5 AM ACROSS ALL OF
ECFL EXCEPT ST. LUCIE AND MARTIN COUNTIES. A FAIRLY STRONG LINE OF
QUICK MOVING SHOWERS WITH EMBEDDED LIGHTNING STORMS WILL MOVE
THROUGH THE AREA LATE THIS EVENING AND EVENTUALLY OUT INTO THE NEAR
SHORE WATERS OF THE WESTERN ATLC. MANY CELLS WILL EXHIBIT ROTATION
WITH THE STRONG LOW LEVEL WIND SHEAR. ADDITIONAL RAINBANDS WILL MOVE
ONTO THE WEST COAST LATER TONIGHT AND EVENTUALLY THROUGH ECFL. GUSTY
SOUTHEAST WINDS WILL REMAIN ELEVATED THROUGH THE NIGHT WITH THE
TIGHTER PRESSURE GRADIENT ASSOCIATED WITH TS DEBBY.

&&

.AVIATION...WIDESPREAD RA WITH EMBEDDED TSRA POSSIBLE. EXPECT
PREVAILING MVFR CONDS/TEMPO IVR...ESP KMCO NORTHWARD. SOUTHERN
TERMINALS MAY MAINTAIN VFR CIGS WITH TEMPO MVFR WITH QUICK MOVING
SQUALL LINE LATE THIS EVENING MOVING UP FROM THE SOUTHWEST. MORE
HEAVY RAINFALL AND GUSTY WINDS WITH OCCASIONAL LULLS IN BETWEEN
RAINBANDS FROM TS DEBBY DURING THE DAY ON MON.

&&

.MARINE...TODAY-TONIGHT...A TIGHT PRESSURE GRADIENT HAS BEEN
PRODUCED IN PART DUE TO TROPICAL STORM DEBBY CURRENTLY LOCATED OVER
THE NORTHEAST GOMEX. HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT
THROUGH THE PERIOD WITH WINDS INCREASING TO 20 TO 25 KNOTS AND
GUSTY. STRONGER WINDS AND LOCALLY HIGHER SEAS IN VICINITY OF
NUMEROUS CONVECTION. A TORNADO WATCH IS IN EFFECT UNTIL 5 AM FOR THE
NEAR SHORE WATERS OF EAST CENTRAL FLORIDA OUT 20 NAUTICAL MILES FROM
NEAR VERO BEACH NORTHWARD. NEAR SHORE SEAS WILL BUILD 4 TO 6 FEET
AWAY FROM THE COAST AND OFFSHORE WATERS WILL SEE SEAS BUILD TO 5 TO
7 FEET OVERNIGHT.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 5 AM EDT MONDAY FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
     LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

     FLOOD WATCH THROUGH MONDAY EVENING FOR NORTHERN LAKE-SOUTHERN
     LAKE.

AM...TORNADO WATCH UNTIL 5 AM EDT MONDAY FOR COASTAL WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SEDLOCK/LASCODY/MOSES/CARTWRIGHT
Hazardous weather outlook, Jun 24, 9:50 PM EDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
950 PM EDT SUN JUN 24 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-251000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
950 PM EDT SUN JUN 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...OVERNIGHT.

.THUNDERSTORM IMPACT...
OUTER RAINBANDS FROM TROPICAL STORM DEBBY WILL PUSH NORTH AND
NORTHEAST AND SPREAD WIDESPREAD SHOWERS AND ISOLATED LIGHTNING
STORMS ACROSS CENTRAL FLORIDA. INCREASED LOW LEVEL SHEAR WITHIN THE
RAINBANDS WILL BE CAPABLE OF PRODUCING FUNNEL CLOUDS AND ISOLATED
TORNADOES ESPECIALLY ACROSS INTERIOR COUNTIES.

A TORNADO WATCH IS IN EFFECT FOR
LAKE...SEMINOLE...ORANGE...OSCEOLA...OKEECHOBEE...VOLUSIA...BREVARD
AND INDIAN RIVER COUNTIES THROUGH 5 AM.

REMEMBER THAT LIGHTNING MAKES EVERY THUNDERSTORM DANGEROUS...EVEN
IF THEY ARE ONLY PRODUCING A FEW STRIKES. IF THUNDER IS HEARD...
SEEK SHELTER INDOORS OR IN AN ENCLOSED ALL METAL VEHICLE.

.FLOOD IMPACT...
WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS GENERATED BY
TROPICAL STORM DEBBY WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAIN
ACROSS EAST CENTRAL FLORIDA. STORM TOTAL RAINFALL AMOUNTS MAY BE UP
TO 6 INCHES OVER LAKE COUNTY THROUGH OVERNIGHT. ELSEWHERE...ADJACENT
PORTIONS OF OSCEOLA AND ORANGE COUNTIES MAY SEE 3 TO 5 INCH
AMOUNTS...WHERE PERSISTENT BANDS OF SHOWER ACTIVITY OCCUR.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS GUSTS OF 35
TO 40 KNOTS PRIMARILY AFFECTING INLAND LAKES BUT ALSO THE
INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS FROM FLAGLER BEACH
THROUGH VERO BEACH.

.WATERSPOUT IMPACT...
TROPICAL STORM DEBBY WILL DRIFT VERY SLOWLY INTO THE NORTHEAST GULF
OF MEXICO THROUGH TONIGHT. OUTER RAINBANDS WILL SPREAD NORTH AND
EAST ACROSS EAST CENTRAL FLORIDA...SOME OF WHICH WILL HAVE THE
POTENTIAL TO PRODUCE ISOLATED WATERSPOUTS OVER THE LARGER LAKES AS
WELL AS INTRACOASTAL AND NEAR SHORE WATERS...MAINLY NORTH OF VERO
BEACH. BOATERS SHOULD USE CAUTION AND BE PREPARED TO TAKE QUICK
EVASIVE ACTION IF A WATERSPOUT IS SEEN.

.WIND AND SEA IMPACT...
SURFACE AND BOUNDARY LAYER WINDS WILL FRESHEN OUT OF THE SOUTH AND
SOUTHEAST THROUGH TONIGHT 20 TO 25 KNOTS WITH HIGHER GUSTS. SHORT
PERIOD WIND WAVES PRODUCING CHOPPY CONDITIONS WILL MAKE BOATING
CONDITIONS QUITE POOR. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL
EAST CENTRAL FLORIDA COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
TROPICAL STORM DEBBY OVER THE NORTHEAST GULF OF MEXICO WILL DRIFT
SLOWLY NORTHWARD EARLY THIS WEEK. THIS WILL PULL THE DEEPEST
TROPICAL MOISTURE ACROSS THE FLORIDA PENINSULA WITH WIDESPREAD
CLOUDINESS AND SHOWERS WITH ISOLATED LIGHTNING STORMS THROUGH
TUESDAY. SCATTERED THUNDERSTORMS DUE TO INCREASED SURFACE HEATING
MAY RETURN WEDNESDAY INTO THE WEEKEND. ADDITIONAL HEAVY RAINFALL AND
POTENTIAL FLOODING CONCERNS WILL BE AROUND INTO EARLY NEXT
WEEK...ESPECIALLY ALONG AND NORTH OF THE I-4 CORRIDOR.

BOATING CONDITIONS FOR SMALL CRAFT ARE FORECAST TO REMAIN HAZARDOUS
THROUGH TUESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK

In the hours before

Special weather statement, Jun 24, 7:17 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT SUN JUN 24 2012

FLZ045-053-250015-
ORANGE-OSCEOLA-
717 PM EDT SUN JUN 24 2012

...FUNNEL CLOUDS POSSIBLE OVER CENTRAL ORANGE COUNTY...NORTH CENTRAL
OSCEOLA COUNTY...

AT 713 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STORMS CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND
GUSTS UP TO 45 MPH OVER NARCOOSSEE...MOVING NORTH AT 45 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE LAKE MARY JANE...UNION
PARK...NARCOOSSEE...STATE ROUTE 417 AND ORLANDO INTERNATIONAL
AIRPORT.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

MOSES
Special weather statement, Jun 24, 8:51 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
851 PM EDT SUN JUN 24 2012

FLZ044-045-053-144-250130-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
851 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
UP TO 55 MPH OVER LAKE COUNTY...WESTERN ORANGE COUNTY...NORTHWESTERN
OSCEOLA COUNTY...

* UNTIL 930 PM EDT.

AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER ANIMAL KINGDOM...
MOVING NORTH AT 50 MPH.

ADDITIONAL STRONG STORMS MAY MOVE ACROSS THIS AREA OVER THE NEXT
HOUR. THESE STORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE
FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

THE PRIMARY THREAT WILL BE GUSTY WINDS UP TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. TORRENTIAL RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY AND CAUSE MINOR FLOODING OF STREETS AND LOW LYING AREAS.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2896 8195 2896 8166 2901 8166 2903 8160
      2829 8154 2830 8166 2834 8167 2834 8179
      2836 8180 2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 0049Z 174DEG 42KT 2838 8166

MOSES
Special weather statement, Jun 24, 10:26 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 PM EDT SUN JUN 24 2012

FLZ045-047-053-054-058-059-064-147-250400-
INDIAN RIVER-MARTIN-NORTHERN BREVARD
COUNTY-OKEECHOBEE-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-ST. LUCIE-
1026 PM EDT SUN JUN 24 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER BREVARD COUNTY...INDIAN RIVER COUNTY...
MARTIN COUNTY...OKEECHOBEE COUNTY...SOUTHEASTERN ORANGE COUNTY...
OSCEOLA COUNTY...ST. LUCIE COUNTY...

* UNTIL MIDNIGHT EDT.

AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS APPROACHING
THE KISSIMMEE RIVER...MOVING NORTHEAST AT 40 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY.

A TORNADO WATCH IS IN EFFECT FOR MOST OF EAST CENTRAL FLORIDA...SO
ISOLATED TORNADOES COULD FORM QUICKLY. SEEK SHELTER INDOORS UNTIL
THESE STORMS PASS.

LAT...LON 2719 8075 2715 8087 2721 8097 2749 8121
      2765 8114 2781 8121 2806 8145 2802 8138
      2808 8135 2815 8153 2821 8153 2847 8075
      2841 8074 2849 8074 2855 8056 2846 8052
      2836 8060 2808 8056 2697 8008 2695 8061
TIME...MOT...LOC 0224Z 244DEG 37KT 2809 8153 2708 8119

RL
Local storm report, Jun 24, 11:34 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1134 PM EDT SUN JUN 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 WSW EMERALDA          28.93N 81.88W
06/24/2012                   LAKE               FL   TRAINED SPOTTER

            LARGE TREE DOWN IN ROAD.

1000 PM     TORNADO          2 NNW YEEHAW JUNCTION   27.72N 80.91W
06/24/2012                   OSCEOLA            FL   LAW ENFORCEMENT

            OSCEOLA SHERIFF REPORTED MOTORIST OBSERVED SWIRLING WIND
            THEN FLYING TREE HIT VEHICLE CAUSING DAMAGE ON FLORIDA
            TURNPIKE SOUTHBOUND MM195 NEAR YEEHAW JUNCTION. POSSIBLE
            TORNADO. TIME ESTIMATED FROM RADAR.

1000 PM     TORNADO          1 WSW YEEHAW JUNCTION   27.69N 80.90W
06/24/2012                   OSCEOLA            FL   LAW ENFORCEMENT

            FHP REPORTED DAMAGE TO TOLL PLAZA AND SEVERAL CARS IN
            EMPLOYEE PARKING LOT ON FL TURNPIKE NORTHBOUND NEAR
            MM193. POSSIBLE TORNADO. TIME ESTIMATED ON RADAR.

1100 PM     HEAVY RAIN       DEBARY                  28.88N 81.31W
06/24/2012  M5.00 INCH       VOLUSIA            FL   NEWSPAPER

            24 HOUR RAINFALL ENDING AT 11 PM.

&&

JRC
Local storm report, Jun 25, 12:02 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1202 AM EDT MON JUN 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TORNADO          5 WNW PORT SAINT JOHN   28.51N 80.87W
06/24/2012                   BREVARD            FL   PUBLIC

            PUBLIC SIGHTED TORNADO TOUCHDOWN ABOUT 5 MILES SOUTHWEST
            OF I-95 AND SR50.

1143 PM     TORNADO          3 SW TITUSVILLE         28.55N 80.85W
06/24/2012                   BREVARD            FL   PUBLIC

            PUBLIC SIGHTED BRIEF TORNADO TOUCHDOWN AT INTERSECTION OF
            I-95 AND SR50 EXIT 215. TREE LIMBS DOWN IN A PATH ON SR50
            WEST OF I-95.

&&

JRC
Special weather statement, Jun 25, 12:03 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1203 AM EDT MON JUN 25 2012

FLZ141-147-250430-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
1203 AM EDT MON JUN 25 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND FUNNEL CLOUDS OVER NORTHERN BREVARD AND
SOUTHEASTERN VOLUSIA COUNTIES...

* UNTIL 1230 AM EDT.

AT 1201 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND FUNNEL CLOUDS
OVER TURNBULL...AURANTIA AND SCOTTSMOOR...MOVING NORTH AT 35 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE OAK HILL...EDEGWATER...
APOLLO BEACH...BETHUNE BEACH AND ELDORA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. FUNNEL CLOUDS WILL ALSO BE
POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2907 8092 2907 8090 2884 8075 2879 8075
      2879 8078 2877 8076 2873 8076 2877 8084
      2868 8082 2870 8077 2866 8077 2866 8079
      2868 8080 2866 8082 2866 8097 2911 8095
      2911 8093
TIME...MOT...LOC 0400Z 182DEG 32KT 2875 8087

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:30 PM EDTSpecial Marine WarningMLB60 min
Jun 24, 8:51 PM EDTSpecial Weather StatementMLBLake39 min
Jun 24, 9:40 PM EDTTornado WarningMLBOkeechobee, Osceola50 min
Jun 24, 9:46 PM EDTFlood WatchMLBLake22 hr
Jun 24, 10:03 PM EDTSpecial Marine WarningMLB57 min
Jun 24, 10:26 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Martin, Okeechobee, Osceola, Saint Lucie94 min
Jun 24, 10:39 PM EDTTornado WarningMLBBrevard, Osceola39 min
Jun 24, 11:14 PM EDTTornado WarningMLBBrevard, Orange46 min
Jun 25, 12:25 AM EDTSpecial Marine WarningMLB65 min
Jun 25, 4:36 AM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Jun 25, 10:45 AM EDTTornado WarningMLBOsceola24 min
Jun 25, 12:26 PM EDTSpecial Weather StatementMLBIndian River34 min
Jun 25, 12:46 PM EDTTornado WarningMLBIndian River, Saint Lucie44 min
Jun 25, 1:39 PM EDTSpecial Weather StatementMLBSaint Lucie36 min
Jun 25, 3:41 PM EDTSpecial Marine WarningMLB64 min
Jun 25, 4:17 PM EDTSpecial Weather StatementMLBBrevard43 min
Jun 25, 7:09 PM EDTSpecial Weather StatementMLBLake66 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.